Thiazide-Associated Hyponatremia, Report of the Hyponatremia Registry: An Observational Multicenter International Study.

@article{Burst2017ThiazideAssociatedHR,
  title={Thiazide-Associated Hyponatremia, Report of the Hyponatremia Registry: An Observational Multicenter International Study.},
  author={Volker Burst and Franziska Grundmann and Torsten Kubacki and Arthur Greenberg and Ingrid Becker and Despina Rudolf and Joseph G. Verbalis},
  journal={American journal of nephrology},
  year={2017},
  volume={45 5},
  pages={420-430}
}
BACKGROUND Hyponatremia is a frequent and potentially life-threatening adverse side effect of thiazide diuretics. This sub-analysis of the Hyponatremia Registry database focuses on current management practices of thiazide-associated hyponatremia (TAH) and compares differences between TAH and syndrome of inappropriate antidiuretic hormone secretion (SIADH). METHODS We analyzed 477 patients from 225 US and EU sites with euvolemic hyponatremia ([Na+] ≤130 mEq/L) who were receiving a thiazide… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 1 time over the past 90 days. VIEW TWEETS

References

Publications referenced by this paper.
Showing 1-10 of 30 references

Similar Papers

Loading similar papers…